# SDR RAAAE496003

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188A
- Aircraft serial: 188A1140
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR EMERGENCY LIGHT FAILED SERVICE CHECK.  CHANGED LIGHT ASSEMBLY. (M)
